Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i3.40
pages 34-52

Control Problem with Non-Separated Multipoint and Integral Conditions

Kamil Rajab ogly Aida-zade
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku (Azerbaijan)
Vagif Maarif oglu Abdullayev
Institute of Cybernetics of National Academy of Sciences of Azerbaijan, Baku

RÉSUMÉ

The problems of optimal control with non-separated multipoint and integral conditions are investigated. It is proposed to use the optimization methods of the first order, applying the formulas of the functional gradient derived in the work, for the numerical solution. To solve the direct and conjugate boundary value problems, an approach that is based on convolution operation of integrated conditions into the non-separated local ones and their consecutive shift, which is analogous to the conditions transfer, is proposed. This approach allows one to reduce the solution of the initial boundary value problems to solving the auxiliary Cauchy problem and system of linear algebraic equations. The results of the experiments are given.


Articles with similar content:

Avoidance of a Discrete Terminal Set under Geometric Constraints on Control
Journal of Automation and Information Sciences, Vol.31, 1999, issue 1-3
L. P. Yugay
Optimization of Transient Processes Characteristics of "Direct" Automatic Regulation Systems with the Poisson Perturbations
Journal of Automation and Information Sciences, Vol.42, 2010, issue 9
Evgeniy V. Yasinskyy, Andrey Ya. Dovgun
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Identification for Systems of Stochastic Dynamic Discrete Models with Determinate Coefficients
Journal of Automation and Information Sciences, Vol.37, 2005, issue 9
Alexander P. Sarychev
Synthesis of the Optimal Control for Linear Stochastic Dynamical Systems with Finite Aftereffect and Poisson Disturbances
Journal of Automation and Information Sciences, Vol.40, 2008, issue 10
Vladimir K. Yasinskiy, Taras O. Lukashiv, Lyubov I. Yasinskaya